Week 5 Day 4 Assignment Lifestyle or Medication Lavora Moses

Week 5 Day 4 Assignment Lifestyle or Medication Lavora...

Info iconThis preview shows pages 1–3. Sign up to view the full content.

View Full Document Right Arrow Icon
HCA 240 Lifestyle or Medication Axia College of University of Phoenix Instructor Mrs. Sharon White Date November 4, 2011
Background image of page 1

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full DocumentRight Arrow Icon
Patient Wrote: Hi doctor, I have been having severe stomach cramps, vomiting, nausea, and diarrhea very frequently. This had been going on for the past three days and I was wondering if you could tell me what is going on with me because this feeling is very uncomfortable. Consultant Wrote: The symptoms you are describing sounds like you have gastroenteritis. Gastroenteritis is an inflammation of the stomach and intestine. The symptoms include stomach pains or cramps, nausea, vomiting and diarrhea. The onset may be abrupt and violent with rapid loss of fluid and electrolytes. Possible causes are bacterial or viral infection, chemical toxins, lactose intolerance, or other food allergy. Treatment replaces fluid and nutritional requirements, including the lost salts. Antispasmodic medications can control the vomiting and diarrhea. Since you have had these symptoms for a couple of days might I suggest you visit with the doctor here in the office to see how server your condition is? The physician may
Background image of page 2
Image of page 3
This is the end of the preview. Sign up to access the rest of the document.

This note was uploaded on 01/22/2012 for the course HEALTHCARE HCA 240, B taught by Professor Nicoletrochta during the Spring '10 term at University of Phoenix.

Page1 / 4

Week 5 Day 4 Assignment Lifestyle or Medication Lavora...

This preview shows document pages 1 - 3. Sign up to view the full document.

View Full Document Right Arrow Icon
Ask a homework question - tutors are online